RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2020, Volume 75, Issue 4(454), Pages 211–212 (Mi umn9962)  

Brief Communications

On the problem of classification of periodic continued fractions in hyperelliptic fields

V. P. Platonovab, G. V. Fedorovca

a Federal Scientific Centre, Scientific Research Institute for System Analysis of the Russian Academy of Sciences, Moscow
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Moscow State University

DOI: https://doi.org/10.4213/rm9962

Full text: PDF file (318 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2020, 75:4, 785–787

Bibliographic databases:

MSC: Primary 11R58; Secondary 11J70, 11R27
Received: 06.04.2020

Citation: V. P. Platonov, G. V. Fedorov, “On the problem of classification of periodic continued fractions in hyperelliptic fields”, Uspekhi Mat. Nauk, 75:4(454) (2020), 211–212; Russian Math. Surveys, 75:4 (2020), 785–787

Citation in format AMSBIB
\Bibitem{PlaFed20}
\by V.~P.~Platonov, G.~V.~Fedorov
\paper On the problem of classification of periodic continued fractions in hyperelliptic fields
\jour Uspekhi Mat. Nauk
\yr 2020
\vol 75
\issue 4(454)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn9962}
\crossref{https://doi.org/10.4213/rm9962}
\transl
\jour Russian Math. Surveys
\yr 2020
\vol 75
\issue 4
\pages 785--787
\crossref{https://doi.org/10.1070/RM9962}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000586808200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094960177}


Linking options:
  • http://mi.mathnet.ru/eng/umn9962
  • https://doi.org/10.4213/rm9962
  • http://mi.mathnet.ru/eng/umn/v75/i4/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:60
    References:5
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020